Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 163, NWS Dodge City, KS

June 24, 2014Finney County, Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2014, 4:19 PM CDT for Finney County, Gray County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 4:19 PM CDT (21:19 UTC)
Expired
Jun 24, 2014, 5:15 PM CDT
In force
56 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Finney County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 52 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:22 PM CDTHAIL 13 Nnw Pierceville, KS
Jun 24, 4:30 PM CDTTSTM WND DMG7 N Charleston, KSCONSIERABLE DAMAGE TO A FARMSTEAD. A 2X4 WAS DIVEN THROUGH A PICKUP WINDSHIELD. A MORTON BUILDING WAS DESTROYED. A STEEL LADDER WAS TWISTED AROUND A GRAIN BIN. ANOTHER 2X4 WAS DRIVEN INTO THE GROUND. TIME WAS ESTIMATED AND VERIFIED BY RADAR.
Jun 24, 4:40 PM CDTTSTM WND GST 855 E Garden City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS53 KDDC 242119
SVRDDC
KSC055-069-242215-
/O.NEW.KDDC.SV.W.0163.140624T2119Z-140624T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
419 PM CDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
  NORTHERN GRAY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 515 PM CDT

* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  PIERCEVILLE...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...INGALLS...KALVESTA AND CIMARRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3823 10024 3762 10023 3782 10087 3824 10069
TIME...MOT...LOC 2119Z 283DEG 20KT 3796 10065

HAIL...1.25IN
WIND...60MPH

$$

SUGDEN
4 follow-up statements
908 
WWUS53 KDDC 242140
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT TUE JUN 24 2014

KSC055-069-242215-
/O.CON.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
GRAY KS-FINNEY KS-
440 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FINNEY AND NORTHERN GRAY COUNTIES UNTIL 515 PM CDT...

AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF CHARLESTON...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
INGALLS...KALVESTA...CIMARRON AND ENSIGN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3810 10024 3762 10023 3777 10067 3806 10062
TIME...MOT...LOC 2140Z 283DEG 20KT 3793 10051

HAIL...1.25IN
WIND...60MPH

$$

SUGDEN
984 
WWUS53 KDDC 242143
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
443 PM CDT TUE JUN 24 2014

KSC055-069-242215-
/O.CON.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
GRAY KS-FINNEY KS-
443 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FINNEY AND NORTHERN GRAY COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF CHARLESTON...AND MOVING EAST AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...AT 440 PM...GARDEN CITY AIRPORT MEASURED AN 85 MPH GUST.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
INGALLS...KALVESTA AND CIMARRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3810 10024 3762 10023 3777 10067 3806 10062
TIME...MOT...LOC 2143Z 283DEG 20KT 3792 10049

HAIL...1.00IN
WIND...80MPH

$$

SUGDEN
114 
WWUS53 KDDC 242202
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
502 PM CDT TUE JUN 24 2014

KSC055-242212-
/O.CAN.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
FINNEY KS-
502 PM CDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FINNEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 3799 10024 3762 10023 3774 10058 3797 10056
TIME...MOT...LOC 2202Z 283DEG 20KT 3790 10036

$$

KSC069-242215-
/O.CON.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
GRAY KS-
502 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN GRAY
COUNTY UNTIL 515 PM CDT...

AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
CIMARRON...AND MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
CIMARRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3799 10024 3762 10023 3774 10058 3797 10056
TIME...MOT...LOC 2202Z 283DEG 20KT 3790 10036

HAIL...1.00IN
WIND...70MPH

$$

SUGDEN
532 
WWUS53 KDDC 242214
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT TUE JUN 24 2014

KSC069-242224-
/O.EXP.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
GRAY KS-
514 PM CDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRAY COUNTY WILL
EXPIRE AT 515 PM CDT/415 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM 
WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 3799 10024 3762 10023 3774 10058 3797 10056
TIME...MOT...LOC 2214Z 283DEG 20KT 3788 10028

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:39 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 24, 2:39 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
239 PM CDT Tue Jun 24 2014

...Update to short term...

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 234 PM CDT TUE JUN 24 2014

Main focus is on this afternoon and tonight. Problematic forecast because
the short term convective allowing mesoscale models aren't handling
the current situation that well. The most recent RAP is starting to
get a clue and looks reasonable. Convection is firing off an old outflow
boundary and a minor upper level pressure perturbation. Convection is
building southward with southerly winds feeding into it, so think storms
will continue to increase in coverage with this associated warm air
advection and eventually forward propagate. Large Hail Parameter (LHP)
is lower now with a value of 4. Think this is due to fairly less steep
mid level lapse rates and more marginal upper level wind shear. Anyhoo,
moderate instability and lower end shear will still support the notion
of severe weather across the forecast area. The most significant threat
is heavy rainfall with pwats up 116% above normal per blended satellite
derived products. Ramped up pops and qpf, although my pops could be
raised even higher, but did not want to be too out of coordination with
neighbors. Will monitor and tweak pops and wx as needed in the ESTF
period. Lows tonight will be in the 60s. Highs in the 80sF tomorrow
with more MCS activity likely.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 231 PM CDT TUE JUN 24 2014

For Wednesday night, a lee trough will be nearly stationary with
moist upslope flow. The upper level winds are very weak, but with
good instability some thunderstorms will be likely mainly north of
and east of Dodge City. Have upped thunderstorms chances to around
60 percent in the I-70 area and 30 to 40 percent elsewhere. The
chances for widespread severe weather looks only marginal at this
time with weak upper level support. Overnight lows will be mild and
in the mid to upper 60s.

For Thursday, a lee trough continues with moist upslope flow and
again the upper winds look weak to support any severe weather. Some
thunderstorms will be lingering across mainly parts of south central
Kansas. Highs will range from the low to mid 90s west towards the
Colorado border, to the upper 80s east across parts of south central
Kansas.

For the period of Friday into next Tuesday, a strong upper level
shortwave trough will be moving east into the Intermountain
West and Colorado Rockies on Friday afternoon. This system then
lifts northeast into the Northern Plains for the Weekend. The best
chances for thunderstorms looks to be along the I-70 corridor on
Saturday night into Sunday morning. The main storm track then looks
to remain north of Kansas into Tuesday. Overnight lows will be mild
in the upper 60s to lower 70s, with highs warming from around 90 on
Friday to the mid 90s on Sunday and Monday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 1200 PM CDT TUE JUN 24 2014

VFR through much of the pd. Main exception in local areas of +tsra,
mainly for KGCK this evening. -tsra will be possible too at KDDC/KHYS.
Southerly winds today becoming light and variable.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  87  67  89 /  70  30  40  20
GCK  64  89  67  90 /  70  20  40  20
EHA  61  89  66  93 /  50  20  30  10
LBL  63  89  68  92 /  70  20  30  20
HYS  64  87  67  88 /  70  30  60  30
P28  67  87  68  89 /  70  40  50  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Kruse
AVIATION...Sugden
Hazardous weather outlook, Jun 24, 5:19 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
519 AM CDT TUE JUN 24 2014

KSZ030-031-043>046-061>066-074>081-084>090-251000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
519 AM CDT TUE JUN 24 2014 /419 AM MDT TUE JUN 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON
MAINLY WEST OF HIGHWAY 283. THE GREATEST THREATS FROM SEVERE
THUNDERSTORMS WILL BE HAIL AS LARGE AS TENNIS BALLS AND DAMAGING
STRAIGHT LINE WIND GUSTS TO 70 MPH. VERY HEAVY RAINFALL MAY ALSO
LEAD TO LOCALIZED FLOODING THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AND
WEDNESDAY NIGHT. THUNDERSTORMS RETURN TO THE FORECAST SATURDAY
EVENING, MAINLY UP ALONG THE INTERSTATE 70 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE NEEDED PARTICULARLY ALONG AND WEST
OF THE HIGHWAY 283 CORRIDOR AFTER 3 PM THIS AFTERNOON AND THROUGH
THE EVENING HOURS.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Special weather statement, Jun 24, 3:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
338 PM CDT TUE JUN 24 2014

KSZ081-090-242130-
BARBER-PRATT-
338 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARBER AND
SOUTHEASTERN PRATT COUNTIES...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ISABEL...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
INCLUDING THE CITY OF ISABEL...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3715 9835 3740 9866 3761 9861 3759 9846
      3739 9846 3739 9835 3738 9834 3718 9834
TIME...MOT...LOC 2038Z 282DEG 13KT 3747 9853

JJOHNSON
Local storm report, Jun 24, 3:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
344 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     HOLCOMB                 37.99N 100.99W
06/24/2014  M65 MPH          FINNEY             KS   EMERGENCY MNGR

&&

SUGDEN
Local storm report, Jun 24, 3:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             11 N DEERFIELD          38.14N 101.13W
06/24/2014  M1.00 INCH       KEARNY             KS   TRAINED SPOTTER

&&

SUGDEN
Local storm report, Jun 24, 3:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
352 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             13 WSW FRIEND           38.19N 101.14W
06/24/2014  M1.00 INCH       KEARNY             KS   CO-OP OBSERVER

&&

06
Local storm report, Jun 24, 3:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
358 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             GARDEN CITY             37.98N 100.86W
06/24/2014  M0.88 INCH       FINNEY             KS   EMERGENCY MNGR

&&

06
Local storm report, Jun 24, 4:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
419 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             7 ENE GARDEN CITY       38.03N 100.76W
06/24/2014  E1.00 INCH       FINNEY             KS   PUBLIC

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 11:05 PM CDTSpecial Weather StatementDDCHamilton40 min
Jun 24, 12:56 PM CDTSpecial Weather StatementDDCLane, Ness49 min
Jun 24, 1:20 PM CDTSpecial Weather StatementDDCScott40 min
Jun 24, 1:45 PM CDTSpecial Weather StatementDDCHodgeman45 min
Jun 24, 1:58 PM CDTSpecial Weather StatementDDCLane47 min
Jun 24, 2:10 PM CDTFlash Flood WarningDDCScott3 hr
Jun 24, 2:31 PM CDTSpecial Weather StatementDDCHodgeman44 min
Jun 24, 2:51 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman39 min
Jun 24, 2:59 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott46 min
Jun 24, 3:19 PM CDTSevere Thunderstorm WarningDDCKearny41 min
Jun 24, 3:26 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman49 min
Jun 24, 3:31 PM CDTFlash Flood WarningDDCHodgeman3 hr
Jun 24, 3:38 PM CDTSpecial Weather StatementDDCBarber52 min
Jun 24, 3:40 PM CDTFlash Flood WarningDDCPratt3 hr
Jun 24, 3:43 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Kearny62 min
Jun 24, 4:38 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa31 min
Jun 24, 6:03 PM CDTSpecial Weather StatementDDCSeward57 min
Jun 24, 6:45 PM CDTAreal Flood WarningDDCGray4 hr
Jun 24, 6:46 PM CDTSpecial Weather StatementDDCClark59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.